# SDR SWAA2025012378572

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R PASSENGER CABIN 2024-766199<[01] TOOL USED TEMPERATURE CONTROLLED P/N: 38615K71; S/N: AE-40585; DUE DATE: 26-JUL-25;[02] REPLACED SUPPORT ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R PASSENGER CABIN IAW SRM B737-700 51-10-02-0G ITEM 9 AND DWG 146A7901 SHEET 58 REV - SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R PASSENGER CABIN IAW SRM B737-700 51-10-02-0G ITEM 9 AND DWG 146A7901 SHEET 58 REV - SEE INDIVIDUAL SIGN-OFF BELOW.
